# SDR AALA202004029002

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 31,037 hours, 12,602 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663.75 BETWEEN RBL 31 AND RBL 43.80. REPAIRED PRESSURE WEB PER SRM 57-10-10-2R-3 AND EA 304667.
